It’s happened to us all. You get a sudden headache, or you stub your toe on a table leg, or you slam your finger in the car door, and now you need to take some pain relievers to help alleviate that discomfort. There are many types of medicine out there for you to use, but unfortunately, some may cause rather severe allergic reactions.
While medications for pain management is needed in some cases, there have been reports of mild to severe side effects occurring because of certain medicines. Web MD states that “all medicines have side effects”, so even those common over the counter pain relievers like aspirin, acetaminophen, naproxen can leave you with some uncomfortable side effects or even allergic reactions.
Even if a product has not been recalled, it can still be dangerous to you, so you should keep your eye out for the following side effects after you have taken a pain relieving drug:
More severe but less common side effects can include kidney problems, stomach ulcers, or even liver damage. Certain types of pain relievers can even up your chance of having a stroke or heart attack, though this is rare and often happens in cases where the medication is taken for a long period of time at a very high dose.
While allergic reactions are rare, they can also be severe. If you experience any of these issues while taking pain killers, it is advised that you stop immediately and seek the counsel of your doctor.